# SDR CA060202005

- Difficulty date: February 1, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 8,461 hours
- Engine: Cfmint CFM567B22
- System (JASC): 2330 · Entertainment System
- Part: Video Display
- Condition: Malfunctioned
- Location: Seat 3c
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

A/C WAS IN CRUISE WHEN THE VDU AT SEAT 3C WENT BLANK FOLLOWED BY A SLIGHT ELECTRICAL SMELL. THE IFE SYSTEM WAS DEACTIVATED.  MAINTENANCE PLACED THE VDU ON MEL.  THIS SDR WILL HAVE THE DEFECTIVE COMPONENT PART NUMBER AND SERIAL NUMBER UPDATED WHEN THAT INFORMATION IS AVAILABLE.
